# SDR 2WAA20150518001

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 47,254 hours, 26,242 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Duct
- Part number: SR093600099
- Condition: Broken
- Location: Tail Compartment
- Part time: 47,254 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO INTERMITTENT INDICATION OF TAIL COMPARTMENT TEMP, HIGH.  R & R BROKEN DUCT BY THE RT AUGMENTATION VALVE IAW 36-10-01, ACCOMPLISHED LEAK CHECK WITH ENGINE RUN-UP, NO LEAKS NOTED, NR002. PERFORMED PYLON EXTERNAL INSPECTION, NO DAMAGE NOTED IAW SRM 51-50-00 AND INTERNAL STRUCTURE INSPECTION IAW AMM 54-05-03, NO DEFECTS NOTED, NR004. PERFORMED INSPECTION ON INTERNAL AND SUPPORT AREA INCLUDING ELECTRICAL, PNEUMATIC AND STRUCTURAL, NO DAMAGE NOTED IAW 53-05-03.
